# SDR AALA202510023288

- Difficulty date: September 4, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 68,962 hours, 29,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A750311
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO BAY FLOOR INTERCOSTAL AT BS 500I, S25L. REPLACED THE INTERCOSTAL IAW AARD 51-00-05-1.
